# SDR CA050608001

- Difficulty date: May 13, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 37,817 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 300620
- Condition: Failed
- Location: Mlg
- Part time: 22,372 hours, 22,592 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE TAXING IN AFTER LANDING THE CREW HEARD A LOUD BANG ONCE AT THE GATE THE CREW INSPECTED THE AIRCRAFT AND FOUND THE LT OB TIRE WAS FLAT.  MAINT FOUND A 18 INCH SECTION OF THE IB WHEEL HALF OF THE LT OB TIRE WAS MISSING.  IT WAS FOUND ON THE TAXIWAY.  MAINTENANCE ALSO FOUND THAT THE BRAKE UNIT INSTALLED ON AIRCRAFT WAS DAMAGED AND REQUIRED REPLACEMENT.  AC WAS INSPECTED FOR FURTHER DAMAGE, NONE WAS NOTED.  BOTH MAIN WHEELS AND NR 1 BRAKE ASSEMBLIES WERE REPLACED, ALL SYS FUNCTIONED.  AC WAS RETURNED TO SERVICE.  MAIN WHEEL ASSY HAD BEEN INSTALLED ON THE AC FOR 58 DAYS.  WHEEL ASSY HAS BEEN SENT BACK TO THE MFG FOR ANALYSIS.
